MAUDE Adverse Event Report: SYNTHES GMBH DOUBLE AIR HOSE, 3M, FOR AIR PEN DRIVE; MOTOR, DRILL, PNEUMATIC

SYNTHES GMBH DOUBLE AIR HOSE, 3M, FOR AIR PEN DRIVE; MOTOR, DRILL, PNEUMATIC
Catalog Number 05.001.083
Medical Device Problem Codes Break (1069); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by colombia that during service and evaluation, it was determined that the hose device ruptured.It was determined that the device had an air leak.It was further determined that the device failed pretest for general condition, check for correctness of specific double air hose, check marking rings, check outer hose, internal pressure test and external pressure test.It was noted in the service order that during an unspecified surgical procedure, it was discovered that the hose did not function; therefore, the motor device could not be used.It was not reported if there were any delays in the surgical procedure or if a spare device was available for use.There was patient involvement reported.There were no reports of injuries, medical intervention, or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in (b)(6) 2023.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.Additional narrative: concomitant med products and therapy dates: motor device, (b)(6) 2023.The manufacturing site name is currently not available.Device evaluation: the actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the hose rupturing identified during service and evaluation was confirmed.The assignable root cause was determined to be traced to user, which is user error.Udi: (b)(4).

Brand Name
DOUBLE AIR HOSE, 3M, FOR AIR PEN DRIVE
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
eimattstrasse 3
oberdorf 4436
SZ   4436
3035526892
MDR Report Key16233194
Report Number8030965-2023-00837
Device Sequence Number20550754
Product Code HBB
UDI-Device Identifier07611819831520
UDI-Public07611819831520
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K093361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05.001.083
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Initial Report FDA Received Date01/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown